Universidad Complutense de Madrid
E-Prints Complutense

Ul'yanov-type inequalities and embeddings between Besov spaces: The case of parameters with limit values

Impacto

Downloads

Downloads per month over past year

Domínguez, Oscar (2017) Ul'yanov-type inequalities and embeddings between Besov spaces: The case of parameters with limit values. Mathematical Inequalities and Applications, 20 (3). pp. 755-772. ISSN 1331-4343

[img] PDF
Restringido a Repository staff only

209kB

Official URL: http://files.ele-math.com/preprints/mia-20-48.pdf


URLURL Type
http://files.ele-math.com/Publisher


Abstract

In this paper we obtain some limit cases of inequalities of Ul'yanov-type for modulus of smoothness between Lorentz-Zygmund spaces on Tn . Corresponding embedding theorems for the Besov spaces are investigated.


Item Type:Article
Uncontrolled Keywords:Besov spaces; Embedding theorems; Generalized Lorentz-Zygmund spaces; K -functionals; Modulus of smoothness; Ul'yanov-type inequalities
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:43787
Deposited On:05 Jul 2017 09:56
Last Modified:05 Jul 2017 09:56

Origin of downloads

Repository Staff Only: item control page